Representation of solutions of linear equations with a nonequivalent change of variable
Differencialʹnye uravneniâ, Tome 18 (1982) no. 3, pp. 523-526
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_3_a16,
author = {V. M. Zubov},
title = {Representation of solutions of linear equations with a nonequivalent change of variable},
journal = {Differencialʹnye uravneni\^a},
pages = {523--526},
year = {1982},
volume = {18},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_3_a16/}
}
V. M. Zubov. Representation of solutions of linear equations with a nonequivalent change of variable. Differencialʹnye uravneniâ, Tome 18 (1982) no. 3, pp. 523-526. http://geodesic.mathdoc.fr/item/DE_1982_18_3_a16/